# SDR CALA2025032103045

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,013 hours, 22,640 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Divider
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR W/APU RUNNING AND PACKS ON REF L/P 4230884 FOUND AND FIXED APU FUEL FLOW DIVIDER FUEL LEAK. TAXIED AIRCRAFT FOR 30 MINUTES. NO FUEL SMELL DETECTED IN FLIGHT DECK OR CABIN. OK TO CONTINUE.
